Journal of the Mathematical Society of Japan

Provably recursive functions in fragments of Peano arithmetic

Hiroakira ONO and Noriya KADOTA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 38, Number 4 (1986), 721-737.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230394473

Digital Object Identifier
doi:10.2969/jmsj/03840721

Mathematical Reviews number (MathSciNet)
MR0856136

Zentralblatt MATH identifier
0589.03037

Subjects
Primary: 03F30: First-order arithmetic and fragments
Secondary: 03D20: Recursive functions and relations, subrecursive hierarchies

Citation

ONO, Hiroakira; KADOTA, Noriya. Provably recursive functions in fragments of Peano arithmetic. J. Math. Soc. Japan 38 (1986), no. 4, 721--737. doi:10.2969/jmsj/03840721. https://projecteuclid.org/euclid.jmsj/1230394473


Export citation